MAUDE Adverse Event Report: RESPIRONICS CALIFORNIA, INC V60 VENTILATOR; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT,FACILITY USE

RESPIRONICS CALIFORNIA, INC V60 VENTILATOR; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT,FACILITY USE
Model Number V60
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be submitted once the investigation is complete.
 
Event or Problem Description
It was reported that unit declared a high blower temperature alarm.There was no patient harm.
 
Additional Manufacturer Narrative
Date rec¿d by mfr:26apr2019.Correction: event date: approximately: (b)(6) 2019.The manufacturer's field service engineer (fse) performed remote troubleshooting with the customer.The fse recommended that the customer verify the error logged by the device and check the air inlet filter for clogs.If the cooling fan is operating and the filter is not clogged, the fse advised the customer to replace the blower.The customer reported that the air inlet filter was checked and the circulation fan was running; therefore the unit was returned to service.The customer will monitor the unit and contact the manufacturer's technician if any issues occur.Submission of a report does not constitute an admission that medical personnel, user facility, importer, distributor, manufacturer, or product caused or contributed to the event.

Brand Name
V60 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT,FACILITY USE
Manufacturer (Section D)
RESPIRONICS CALIFORNIA, INC
2271 cosmos court
carlsbad CA 92011
MDR Report Key8554659
Report Number2031642-2019-02462
Device Sequence Number11373441
Product Code MNT
UDI-Device Identifier00884838025738
UDI-Public(01)00884838025738
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K082660
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberV60
Device Catalogue NumberU1053617
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/02/2019
Supplement Date Received by Manufacturer04/02/2019
Initial Report FDA Received Date04/26/2019
Supplement Report FDA Received Date06/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1